# SDR ASAA12510944

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,037 hours, 6,073 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1015517
- Condition: Failed
- Location: Ram Air
- Part time: 61,415 hours, 35,658 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR DOOR OPEN LIGHT ILLUMINATED CONTINUOUSLY IN FLIGHT.  RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  LIGHT GOES OUT ON MASTER CAUTION RESET.  PERFORMED FIM TASK 21 51 TASK 803 FOUND ACTUATOR FAILED.  REPLACED RAM AIR ACTUATOR RT REF MM 21 51 21, OP CHECK GOOD.  REMOVED FAULT FROM RT PACK CONTROLLER OK FOR SERVICE.
